Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2019 | Journal Article | IST-REx-ID: 6986 | OA
Li, Penghui. “A Colimit of Traces of Reflection Groups.” Proceedings of the American Mathematical Society, vol. 147, no. 11, AMS, 2019, pp. 4597–604, doi:10.1090/proc/14586.
View | DOI | Download Preprint (ext.) | arXiv
 

2016 | Journal Article | IST-REx-ID: 1252 | OA
Harker, Shaun, et al. “Inducing a Map on Homology from a Correspondence.” Proceedings of the American Mathematical Society, vol. 144, no. 4, American Mathematical Society, 2016, pp. 1787–801, doi:10.1090/proc/12812.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8495
Bounemoura, Abed, and Vadim Kaloshin. “A Note on Micro-Instability for Hamiltonian Systems Close to Integrable.” Proceedings of the American Mathematical Society, vol. 144, no. 4, American Mathematical Society, 2015, pp. 1553–60, doi:10.1090/proc/12796.
View | DOI
 

Filters and Search Terms

issn=1088-6826

Search

Filter Publications